MediTest
Submitted by pjdelambo on Fri, 2018-06-15 07:05

Its nice to see the website is functional again! I did my third pulse the week of Memorial Day (end of May). I’m completely off the prednisone and also weaned myself off the naproxen due to a bit of worry over side effects of Naproxen. Unfortunately I’m getting all the pain back in my upper body and now fatigue and muscle weakness is starting in my lower body. I have also developed curly coarse hair after having fine straight here my entire life. The doctor did thyroid testing and the results came back hyperthyroid. Fortunately I did read about the link between increased biotin and thyroid tests so I will bring this up to him before he treats me for anything.  At 50, I also am post menopause although I really don’t think I went through much of the traditional symptoms.  The joint pain and muscle fatigue and weakness is frustrating.  I keep repeating the words that it will get worse before it gets better.  Any words of advice? Perhaps I should go back on the prednisone? 

Thank you,

Trish

Blog comments

Hi Trish! :)

In my case, the metro worked slowly. I will soon start my 6th pulse. 

I check my improvement through my toilet... as weird it might seem... Every pulse seem to help my guts, though, the improvement is slow... (I keep on reading people which is in their 50th pulse!!! O.o) Imagine how much room of improvement it could be the day I'll get my 50th! :D

The joint pain... I am 34, so I guess I did not have enough time for the bacterias to settle down... I could feel the joints, but it was not pain... more sort of a feeling...

I have been energyless though, slowly my body gets adapted to the changes... and soon I go back to normal life. :)

BTW, I got tearful, and depressed, and moody, and tired of everything for a while... mostly in the Metro pulses... 

My mantra during the Protocol was: 

Perfer et obdura; dolor hic tibi proderit olim. - which means... Endure and persist: this pain will one day do good for you.

It is a sentence from one of the Elegies from Ovid... I just found it suitable for the moment... :)

 

 

Gisel·la

(ONGOING PROTOCOL: 1 full year Protocol with 6 full Metro pulses)

MS Diagnosed: 21.IX.2016

 

Thank you for responding Gisela! The moodiness is awful too. I have muscle wasting going on in my hands so coupled with the inflammation and muscle weakness, the the pain in my hands (especially thumb joints) has been ridiculous. It’s muscle weakness everywhere else coupled with sharp pains when I move a certain way. When I can’t stand it anymore I’ve been taking ibuprofen and it seems to help. I get scared because I know the heart and lungs are muscles too. It’s muscle weakness everywhere else coupled with sharp pains when I move a certain way. When I can’t stand it anymore I’ve been taking ibuprofen and it seems to help. I get scared because I know the heart and lungs are muscles too.  A couple months ago at the doctors office they told me I had slightly high blood pressure which I have never had in my life.

I am curious, what do you mean by checking the toilet? In my case it seems like I don’t have enough fluids in my system. Hair is dry and course and toilet is solid - on the verge of too solid despite multiple supplements and fiber.  Did I just put that on the Internet LOL! All for the sake of science :-) 

 I’m curious, are you in the United States or somewhere else?  So if I have questions I know I can come to you since you’re just ahead of me on the protocol. 

Trish

2003 Asthma diagnosis - 2004 took doxycycline per Dr. David Hahn work - asthma free. 2014 developed upper body myalgia/arthritis and asthma returned. Dec 2015 c pneumonia bloodwork IGG titer 1:512. Took 6 months of doxy for asthma flare up - again asthma gone but myalgia stayed. Dec 2017, extreme fatigue started. Emailed Dr. Wheldon. Research on cpnhelp.org - Jan 2, 2018 started Wheldon protocol.

Trish! :)

I am in Barcelona... and Catalan. :)

About checking my toilets... I mean... (and yes, it feels awkward to talk about it in Internet...) I mean my excrements... for me the diarrheas were pretty bad at one point. I though it was normal due to the amount of antibiotics. I drank lots of water and weird solutions from the pharmacy... though, at one point, when I started pulsing correctly (with the right dose), the diarrheas started decreasing... weird, huh? I never thought adding a 3rd antibiotic would help with it... 

I guess the first year is the worst... and then, everything starts getting in its place... I feel a tiny little bit better than yesterday, and tones better if I compare it with the beginning.

You said you were in your menopause, right? I guess at this point it might be a bit difficult to differentiate the symptoms of the Protocol and the symptoms of the Menopause... 

I have heard (popular knowledge), that your full body is hormonating (XD I think this is an invention... Hormonating = segregating hormones), and changing...

Don't you think the change of hair would be caused to the Menopause? I've heard pregnant women who has the same issue just after giving birth... and curly hair... I must say it is a wild blessing (believe me, I've been living with it since forever!) ;) 

I do believe combining Menopause with Protocol might make it a bit more difficult... 

Ask as many as you need Trish, I got amazed with this website... When I had a question, there was always an answer... Unbelievable. :)

 

Gisel·la

(ONGOING PROTOCOL: 1 full year Protocol with 6 full Metro pulses)

MS Diagnosed: 21.IX.2016

 

By the way... I have never heard about Prednisone nor Naproxen... Is this some sort of alternative to Metronidazole or Abonex? (just curiosity...) :)

 

Gisel·la

(ONGOING PROTOCOL: 1 full year Protocol with 6 full Metro pulses)

MS Diagnosed: 21.IX.2016

 

Hi Gisela,

prednisone is used to treat autoimmune diseases but it suppresses the immune system so I would rather not take it. Naproxen is an anti inflammatory agent like ibuprofen. 

 I’ll talk to my doctor next week and see about getting my bloodwork redone now that I quit taking  The Biotin (temporarily). 

 I haven’t had any stool issues. I’m glad you have resolved that issue. I know it’s all a personal process. So glad to have help through it on here!

Trish

2003 Asthma diagnosis - 2004 took doxycycline per Dr. David Hahn work - asthma free. 2014 developed upper body myalgia/arthritis and asthma returned. Dec 2015 c pneumonia bloodwork IGG titer 1:512. Took 6 months of doxy for asthma flare up - again asthma gone but myalgia stayed. Dec 2017, extreme fatigue started. Emailed Dr. Wheldon. Research on cpnhelp.org - Jan 2, 2018 started Wheldon protocol.